Notifications
Clear all

Heartburn

8 Posts
6 Users
0 Likes
266 Views
Storm
(@storm)
Trusted Member
Joined: 1 year ago
Posts: 81
Topic starter  

I never used to get heart burn. In the last couple monthes I've been getting it a lot & bad. I think I have traced it down to my suppliments in pill form. I have several I take 3X a day. Some I added when I started dieting. Yesterday after getting over a horrible bout I decided to lay off all except the new ones I added to see if they give me heartburn. Yesterday afternoon, evening & this morning I skipped all of them & was fine. Today before my work out I decided to take my L-Arginine. I had the worst heartburn. The weird part is I usually forget to take the L-Arginine, because it falls at a different time than the rest. I haven't taken them in a week or more.

Has anyone ever heard of anything like this? I'm now thinking it could be the capsule itself. I'm not taking any pills for the rest of the week. Then maybe 1 at a time to see how they effect me.


   
Quote
Too Small
(@too-small)
Active Member
Joined: 1 year ago
Posts: 17
 

If you want to continue taking all of you supplement, go pick up Prilosec. It WORKS!!! Plus, it's over OTC. You can pick up 42 tabs for about $25.00 at Target.


   
ReplyQuote
NO CARRIER
(@no-carrier)
Estimable Member
Joined: 2 years ago
Posts: 107
 

I get horrible heart burn as well.. mainly from my cycle, but L-Arginine, and many acidic products (orange juice included) just amplify the problem. The only thing I find that works is a calcium pill such as Tums, and/or a bit of milk.


   
ReplyQuote
Steel Reserves
(@steel-reserves)
Trusted Member
Joined: 2 years ago
Posts: 75
 

I've always got a roll of Tums or Rolaids on me, work wonders. Prilosec is good but when your on it make sure you always have a supply, don't run out. If you miss even a day and it leaves your system you will experience major heartburn, like it's all been saving up. Very unpleasent.

SR


   
ReplyQuote
Storm
(@storm)
Trusted Member
Joined: 1 year ago
Posts: 81
Topic starter  

I don't want anything I need to stay on. It's just strange to me that it came on all of a sudden. I might use tums or Pepto Bismal if it comes back, but then I might just quit taken the supps all together.
thanks


   
ReplyQuote
(@juicy-icp)
New Member
Joined: 1 year ago
Posts: 4
 

errrrr.stop takin what's givin ya h-burn....but if that unavoidable and u don't want to take prilosec which works great for h-burn,i take 1 tab every day...da next best thing is rantidine(chemical name) tabs....u take them wen h-burn flares up.... bout an hour to work....and u can take them p.r.n.(whenever necessary)


   
ReplyQuote
(@omnaman)
New Member
Joined: 1 year ago
Posts: 1
 

THE BEST THING TO TAKE FOR HEARTBURN that comes up once in a while is 1 tbsp baking soda and 1 cup warm water...will knock it out instantly.....its great!


   
ReplyQuote
Storm
(@storm)
Trusted Member
Joined: 1 year ago
Posts: 81
Topic starter  

Thanks Omna, I'll remember that if it comes back. I quit taken my supplements & the heartburn went away. I slowly brought everything back & am fine now. I've been keeping Bismuth in my cooler since it hit me so bad (the day I started this thread), but haven't needed it since.


   
ReplyQuote
Share: